Jackknifing L‐estimates

Kuang‐Fu ‐F Cheng

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Linear functions of order statistics (“L‐estimates”) of the form Tn =under jackknifing are investigated. This paper proves that with suitable conditions on the function J, the jackknifed version Tn of the L‐estimate Tn has the same limit distribution as Tn. It is also shown that the jackknife estimate of the asymptotic variance of n1/2 is consistent. Furthermore, the Berry‐Esséen rate associated with asymptotic normality, and a law of the iterated logarithm of a class of jackknife L‐estimates, are characterized.

Original languageEnglish
Pages (from-to)49-58
Number of pages10
JournalCanadian Journal of Statistics
Issue number1
Publication statusPublished - Mar 1982
Externally publishedYes


  • Berry‐Esséen rate
  • Jackknife
  • L‐estimate
  • asymptotic normality
  • law of the iterated logarithm

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Jackknifing L‐estimates'. Together they form a unique fingerprint.

Cite this